MathSciNet Relay Station
MathSciNet bibliographic data
MR2519847 14N15 (05E15 14C17 14M15)
Richmond, Edward A partial Horn recursion in the cohomology of flag varieties. J. Algebraic Combin. 30 (2009), no. 1, 1–17.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement